| Catalog Number |
0113115 |
| Medical Device Problem Code |
Failure to Form Staple (2579)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/19/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As reported, sorbafix enhanced failed to fixate the mesh.No additional information has been provided upon request.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
As reported, during a procedure, a sorbafix enhanced failed device was used.It was reported that the fasteners failed to fixate the mesh.Another non-bd device was used to complete the procedure and there was no patient injury.
Additional Manufacturer Narrative
As reported, sorbafix enhanced failed to fixate the mesh.No additional information has been provided upon request.Based on the information available and without having the sample to evaluate, no conclusions can be made.Review of manufacturing records confirms product was manufactured to specification, with no indication of a manufacturing related cause for the event reported.Addendum: h11: this supplemental mdr is submitted to correct the imdrf annex b code.Note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description